# SDR SWAA2023090797669

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 53,798 hours, 29,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REINSPECT; FOUND CRACKS OUTSIDE OF REPAIRED AREAS ON RH VAPOR BARRIER<[01] REPAIRED PER SRM 57-10-10-1A-A00592 AND STC ST00830SE;[02] REPAIRED PER SRM 57-10-10-1A-A00592 AND STC ST00830S
